Doctor insights on:
Is Clonazepam A Narcotic
Klonopin (clonazepam) belongs to a class of medications called benzodiazepines. They are also referred to as sedative-hypnotics & anxiolytics. These medications are used for a variety of indications to include anxiety, insomnia, muscle spasm, seizure, & alcohol withdrawal. All benzodiazepines including Clonazepam are potentially habit forming. Alcohol should be ...Read more
Anxiety: It can be used for a variety of anxiety disorders, such as being worried excessively all of the time or spikes of anxiety called panic attacks. Clonazepam is a powerful benzodiazepine which are a class medications that should generally be used in the short-term (4-6 weeks) until other medications or therapy start working. Other meds in this class are alprazolam and lorazepam. ...Read more
Benzodiazepine: Klonopin (clonazepam) belongs to a class of medications called benzodiazepines. They are also referred to as sedative-hypnotics & anxiolytics. These medications are used for a variety of indications to include anxiety, insomnia, muscle spasm, seizure, & alcohol withdrawal. All benzodiazepines including Clonazepam are potentially habit forming. Alcohol should be avoided when taking these. ...Read moreSee 1 more doctor answer
Having clonazepam tablets for anixety since 7years, had started with upto 4mg total per day, now reduced it to 0.50mg at bedtime, I want to leave it c?
Work with doctor: Wow, you have really come a long way in reducing your clonazepam. This can be challenging to do, so i'm glad for you! you would need to decrease it very, very gradually with the help of your doctor. Probably no more than 10% every few weeks depending on your response, because it's so potent. You may need to get the last tapering increments through a compounding pharmacy; your doctor can help. ...Read moreSee 1 more doctor answer
Mild to serious ....: If you been user of Clonazepam for while - should not stop abruptly but rather taper off . Sudden withdraw can cause agitation, dysphoria, confusion, hallucinations, psychoss, sensory disturbances or seizures, muscle twitching, stomach upset, rapid heartbeat.... Consult your doc how to do it safely ...Read moreSee 1 more doctor answer
What could happen if a person overdosed on 2-3grams of propanolol and 60 mgs of klonopin (clonazepam)?
Serious: These are very high doses of both medications. The propanolol can cause severe hypotension or bradycardia, or even cardiac arrest. The klonopin (clonazepam) can cause severe respiratory depression. This person needs to be in the hospital for at least observation, if not medications to support heart rate and blood pressure, and to reverse the klonipin. ...Read more
A natural or synthetic alkaloid compound that has morphine-like qualities. Other examples are codeine, heroin, Meperidine (demerol). They are classified based on their intrinsic activity & where they interact in the central nervous system. They are involved in pain transmission ...Read more